MAUDE Adverse Event Report: DEPUY IRELAND 9616671 DXTEND GLENOSPHERE ECC D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY IRELAND 9616671 DXTEND GLENOSPHERE ECC D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 130760038
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient dislocated reverse total shoulder and needed to be revised.The glenosphere was changed from +0 ecc to +6 ecc.The cup was changed from +3 std to +6 retentive.The +9 spacer was changed for a new +9 spacer.Doi: (b)(6) 2018; dor: (b)(6) 2022; affected side: right shoulder.

Brand Name
DXTEND GLENOSPHERE ECC D38MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15968538
Report Number1818910-2022-25187
Device Sequence Number11996626
Product Code HSD
UDI-Device Identifier10603295027744
UDI-Public10603295027744
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130760038
Device Catalogue Number130760038
Device Lot Number5288796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE ECC D38MM; DXTEND HUMERAL SPACER +9MM; DXTEND STAND PE CUP D38 +3MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale